# SDR SABA011063

- Difficulty date: November 18, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- Aircraft time: 13,878 hours, 20,691 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 964 ON FLIGHT 5222 ABORTED TAKEOFF DUE TO OIL TEMPERATURE FLUCTUATION WHEN POWER WAS APPLIED.  NO EMERGENCY PROCEDURES WERE USED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPAIRED WIRES TO THE OIL TEMP BULB.  SYSTEM GROUND RUN AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
